共 50 条
- [1] ASYMPTOTIC NORMALITY OF MAXIMUM-LIKELIHOOD ESTIMATE WHEN SAMPLING FROM A STABLE DISTRIBUTION [J]. ANNALS OF STATISTICS, 1973, 1 (05): : 948 - 957
- [8] ON THE DISTRIBUTION OF THE CAUCHY MAXIMUM-LIKELIHOOD ESTIMATOR [J]. PROCEEDINGS OF THE ROYAL SOCIETY OF LONDON SERIES A-MATHEMATICAL PHYSICAL AND ENGINEERING SCIENCES, 1993, 440 (1909): : 475 - 479
- [9] MAXIMUM-LIKELIHOOD ESTIMATE FOR CONTINGENCY TABLES WITH ZERO DIAGONAL [J]. NOTICES OF THE AMERICAN MATHEMATICAL SOCIETY, 1970, 17 (04): : 677 - &
- [10] NUMERICAL EVALUATION OF MAXIMUM-LIKELIHOOD ESTIMATE OF MIXTURE PROPORTIONS [J]. COMMUNICATIONS IN STATISTICS PART A-THEORY AND METHODS, 1976, 5 (12): : 1127 - 1135